# SDR 0600426305

- Difficulty date: February 18, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 70,978 hours, 8,785 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Part number: 3320550
- Part serial: 83V2058
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THERE WAS A TOTAL LOSS OF HYDRAULIC SYSTEM NR 2.  FOLLOWED COM PROCEDURE.  CONTINUED ON TO DESTINATION PER DISPATCH, AND LANDED WITHOUT INCIDENT.  NGO MAINTENANCE REMOVED AND REPLACED NR 10 SPOILER CONTROL PACKAGE, AND ENG HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD, A/C RETURNED TO SERVICE.
